My husband has proteinuria from a different drug (bevacizumab, an anti-VEGF). I understand the mechanism there (a certain type of kidney cell requires VEGF to function) but not for Lonsurf so I'm not sure what they might do. For the anti-VEGFs if it progresses they just withhold the drug since, as his oncologist said, "nobody has done any studies about it." However, mild proteinuria wouldn't generally cause symptoms. Is the urine foamy? Does he have swelling in his hands or feet? Those would be symptoms of more severe kidney issues.
But mainly we can't diagnose anything, you need to have him checked by his oncologist.
D/H Dx 10/2019 RC age 61
Clinical T4bN2M1a (common iliac and para-aortic lymph nodes)
MSS KRAS G12D
CRT 11/19-1/20 FOLFOX 3/20-7/20
Pelvic exenteration w/LAR 8/20
ypT4bN0Mx G3 0/14 nodes LVI not seen PNI-
CEA 10/19:20, 1/20-11/20:1.6, 4.3, 3.4, 2.7, 2/21:9.0 3/21:18,40 4/21:28,19, 5/21:13.3,8.6
PET 3/21 recurrence in distal nodes, L5 vertebra, pelvis